# SDR SWAA2023030399719

- Difficulty date: February 6, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 50,644 hours, 26,573 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BETWEEN BS 907 TO BS 927 AND STR25R TO STR27R AFT CARGO COMPARTMENT 2023-99293<[01] REPLACED ANGLE LOCATED BETWEEN BS 907 TO BS 927 AND STR25R TO STR27R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG #147A7221 SHEET 24 REV -.  SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED ANGLE LOCATED BETWEEN BS 907 TO BS 927 AND STR25R TO STR27R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG #147A7221 SHEET 24 REV -.  SEE INDIVIDUAL SIGNOFFS BELOW.RII
